# SDR USAA030225

- Difficulty date: November 6, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 36,763 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED 1.5 INCH, STATION 727D, BELOW STRINGER 23L.  CUT OUT DAMAGE AND INSTALLED DOUBLER PERMANENT REPAIR PER TYP REP 53-60-03.  (M)
